# SDR ASAA0380313

- Difficulty date: April 14, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3936595545
- Condition: Corroded
- Location: Cargo Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND AFT CARGO BAY TIE DOWN TRACK SUPPORT IS CORRODED AT FS 1117 BETWEEN LONGERON 28R AND 27R.  REPLACED TIE DOWN TRACK SUPPORT PER SRM 51-10-4 AND 30-5.  (M)
